Asenapine-Induced Acute Dystonia in an Adolescent Male

Praharaj, Samir Kumar (2016) Asenapine-Induced Acute Dystonia in an Adolescent Male. Journal of Child and Adolescent Psychopharmacology, 26 (10). pp. 1-2. ISSN 1044-5463

[img] PDF
2016 DisplayPdf.pdf - Published Version
Restricted to Registered users only

Download (40kB) | Request a copy

Abstract

Asenapine is a sublingually absorbed newer second-generation antipsychotic that is approved for the treatment of schizophrenia and bipolar disorder in patients, with a lower extrapyramidal adverse effect potential. We report an adolescent boy having schizophrenia who developed an acute dystonic reaction after 4 days when the dose of asenapine was increased from 10 to 15 mg per day.

Item Type: Article
Subjects: Medicine > KMC Manipal > Psychiatry
Depositing User: KMC Library
Date Deposited: 18 Feb 2017 09:35
Last Modified: 18 Feb 2017 09:35
URI: http://eprints.manipal.edu/id/eprint/148314

Actions (login required)

View Item View Item